# SDR CALA2022042101038

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5311281820400
- Condition: Corroded
- Location: Cabin Floor Str
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-05-3-6049) MAIN CABIN, FLOOR CABIN BEAM STRUCTURE HAS CORR OSION BETWEEN FR 17 & 18 Y254 DOT 132-96 () REMOVED FLOOR BEAM AND REPLACED P/N D5311281820401, BATCH 003938 281 IAW SRM 51-42-11, AND RESTORE SURFACE PROTECTION IAW 51-21-1 1. ACCOMPLISHED BY EMP#V935832 AT BFM ST AEROSPACE MOBILE. NR#00 27222.
